| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: one similar complaint was found within associated lots.Claim# (b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that 13.2mm vicm513.2 implantable collamer lens of a -9.0 diopter tore/broke during injection into the patient's right eye (od) on (b)(6) 2023.There was patient contact, but no patient injury.Cause of the event was the device.Reportedly, "injector/cartridge - defective lot," and "lens defect in periphery leaving unless patient reports problem & va per jls".
Additional Manufacturer Narrative
D10: lioli lot# fck1702.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens was intraoperatively implanted, removed and replaced.Claim# (b)(4).
Additional Manufacturer Narrative
B5: lens was removed and replaced.Claim# (b)(4).